Alert archive / California / Small Craft Advisories in 2019

Small Craft Advisory 71, NWS Eureka, CA

June 23, 2019

NWS Eureka, CA issued this small craft advisory at Jun 23, 2019, 3:05 AM PDT. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2019, 3:05 AM PDT (10:05 UTC)
Expired
Jun 25, 2019, 10:00 AM PDT
In force
55 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

544 
WHUS76 KEKA 231005
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
305 AM PDT Sun Jun 23 2019

PZZ450-231815-
/O.CAN.KEKA.SE.W.0016.000000T0000Z-190623T1100Z/
/O.NEW.KEKA.SC.Y.0071.190623T1005Z-190624T1300Z/
Pt St George to Cape Mendocino out 10 nm-
305 AM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM MONDAY...

* WINDS...N 15 to 20 kt. Gusts to 30 kt near Point Saint George.

* WAVES...N 8 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-231815-
/O.CAN.KEKA.SE.W.0017.000000T0000Z-190623T1100Z/
/O.NEW.KEKA.SC.Y.0071.190623T1005Z-190624T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
305 AM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT TONIGHT... 

* WINDS...NW to N 10 to 20 kt. Gusts to 30 kt near Cape  
Mendocino.

* WAVES...NW to N 8 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ470-475-231815-
/O.EXT.KEKA.GL.W.0029.000000T0000Z-190624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
305 AM PDT Sun Jun 23 2019

...GALE WARNING NOW IN EFFECT UNTIL 9 PM THIS EVENING...

* WINDS...N 25 to 30 kt with gusts to 35 kt.

* WAVES...N 12 to 14 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$
9 follow-up statements
947 
WHUS76 KEKA 231548
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
848 AM PDT Sun Jun 23 2019

PZZ470-475-240000-
/O.CON.KEKA.GL.W.0029.000000T0000Z-190624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
848 AM PDT Sun Jun 23 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS...N 25 to 30 kt with gusts to 35 kt.

* WAVES...N 12 to 14 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ450-240000-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T1300Z/
Pt St George to Cape Mendocino out 10 nm-
848 AM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...N 15 to 20 kt. Gusts to 30 kt near Point Saint George.

* WAVES...N 8 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-240000-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
848 AM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...NW to N 10 to 20 kt. Gusts to 30 kt near Cape 
  Mendocino.

* WAVES...NW to N 8 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
397 
WHUS76 KEKA 232109
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
209 PM PDT Sun Jun 23 2019

PZZ470-475-240400-
/O.CON.KEKA.GL.W.0029.000000T0000Z-190624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
209 PM PDT Sun Jun 23 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS...N 20 to 30 kt with gusts to 35 kt.

* WAVES...N 10 to 12 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ450-240515-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T1300Z/
Pt St George to Cape Mendocino out 10 nm-
209 PM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...N 10 to 20 kt. 

* WAVES...N 8 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-240515-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
209 PM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...NW to N 10 to 20 kt. Gusts to 30 kt near Cape 
  Mendocino. 

* WAVES...NW to N 8 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
201 
WHUS76 KEKA 240356
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
856 PM PDT Sun Jun 23 2019

PZZ470-241200-
/O.EXP.KEKA.GL.W.0029.000000T0000Z-190624T0400Z/
/O.EXB.KEKA.SC.Y.0071.190624T0400Z-190624T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
856 PM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT MONDAY...
...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 3 PM PDT Monday. 

* WINDS...N 20 to 25 kt.

* WAVES...N 7 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-241200-
/O.EXP.KEKA.GL.W.0029.000000T0000Z-190624T0400Z/
/O.EXB.KEKA.SC.Y.0071.190624T0400Z-190625T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
856 PM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PDT TUESDAY...
...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 10 AM PDT Tuesday. 

* WINDS...N 20 to 25 kt.

* WAVES...N 9 to 12 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-241200-
/O.EXT.KEKA.SC.Y.0071.000000T0000Z-190625T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
856 PM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT MONDAY
NIGHT...

* WINDS...NW to N 15 to 25 kt. Gusts to 30 kt near Cape 
  Mendocino. 

* WAVES...NW to N 8 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ450-241200-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T1300Z/
Pt St George to Cape Mendocino out 10 nm-
856 PM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...N 10 to 20 kt near Point Saint George. Variable 5 to 15
  kt elsewhere.

* WAVES...N 7 to 9 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
768 
WHUS76 KEKA 241000
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
300 AM PDT Mon Jun 24 2019

PZZ450-241300-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T1300Z/
Pt St George to Cape Mendocino out 10 nm-
300 AM PDT Mon Jun 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EARLY THIS 
MORNING...

* WINDS...NW 5 to 15 kt. 

* WAVES...N subsiding to 5 to 7 ft at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ455-241800-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
300 AM PDT Mon Jun 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT 
TONIGHT...

* WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. 

* WAVES...NW 6 to 8 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ470-241800-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
300 AM PDT Mon Jun 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS 
AFTERNOON...

* WINDS...N 15 to 25 kt.

* WAVES...N 7 to 9 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ475-241800-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
300 AM PDT Mon Jun 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM TUESDAY...

* WINDS...N 20 to 25 kt.

* WAVES...N 8 to 10 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
374 
WHUS76 KEKA 241543
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
843 AM PDT Mon Jun 24 2019

PZZ455-242345-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
843 AM PDT Mon Jun 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino.

* WAVES...NW 6 to 8 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ470-242200-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190624T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
843 AM PDT Mon Jun 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 15 to 25 kt.

* WAVES...N 7 to 9 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ475-242345-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
843 AM PDT Mon Jun 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT
TUESDAY...

* WINDS...N 20 to 25 kt.

* WAVES...N 8 to 10 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
376 
WHUS76 KEKA 242105
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
205 PM PDT Mon Jun 24 2019

PZZ470-242215-
/O.CAN.KEKA.SC.Y.0071.000000T0000Z-190624T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
205 PM PDT Mon Jun 24 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Eureka has cancelled the Small
Craft Advisory. 


$$

PZZ455-250515-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
205 PM PDT Mon Jun 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino.

* WAVES...NW 6 to 8 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-250515-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
205 PM PDT Mon Jun 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT
TUESDAY...

* WINDS...N 20 to 25 kt.

* WAVES...N 8 to 10 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
772 
WHUS76 KEKA 250342
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
842 PM PDT Mon Jun 24 2019

PZZ455-250700-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
842 PM PDT Mon Jun 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...NW 10 to 20 kt diminishing this evening.

* WAVES...NW 6 to 8 ft at 7 seconds diminishing this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-251145-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
842 PM PDT Mon Jun 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT
TUESDAY...

* WINDS...N 20 to 25 kt diminishing on Tuesday.

* WAVES...N 7 to 9 ft at 8 seconds diminishing on Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
102 
WHUS76 KEKA 251047
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
347 AM PDT Tue Jun 25 2019

PZZ475-251700-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
347 AM PDT Tue Jun 25 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM THIS 
MORNING...

* WINDS...NW 10 to 20 kt.

* WAVES...N 6 to 8 ft at 7 seconds this morning, continuing to
  subside through the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
612 
WHUS76 KEKA 251557
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
857 AM PDT Tue Jun 25 2019

PZZ475-251700-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-190625T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
857 AM PDT Tue Jun 25 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS
MORNING...

* WINDS...NW 10 to 20 kt.

* WAVES...N 6 to 8 ft at 7 seconds this morning, continuing to 
  subside through the day. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 2:44 PM PDT, 12 hours 21 minutes earlier.

Area forecast discussion, Jun 22, 2:44 PM PDT, 12 hours 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
244 PM PDT Sat Jun 22 2019

.SYNOPSIS...Inland temperatures will remain above normal through
Sunday, while coastal areas stay cool under abundant sunshine and
northerly breezes. A cooling trend is expected for the interior
next week as a broad trough develops over the Pacific Northwest.

&&

.DISCUSSION...Skies were sunny again across the forecast area
today. Most inland temperatures have been running about 10 to 15F
warmer compared to yesterday. Meanwhile, coastal areas were about
the same to a few degrees cooler than yesterday. Temperatures on
Sunday will be about the same as today, through higher elevation
sites exposed to E-NE breezes may remain fairly warm with lower
RH's through the night. The interior warm up will pose only a low
heat risk threat Sunday afternoon. Also, northerly breezes/gustiness
at the coast today was similar to yesterday. N-NW breezes along
the land-ocean interface will probably not decrease significantly
until Monday when the offshore ridge starts to weaken in response
to an approaching trough.

The warming aloft will result in winds decoupling tonight and
the North Coast may see some low stratus clouds in the Eel Delta
and perhaps over Eureka by daybreak Sunday. The northerly winds
will still be sufficiently strong on Sunday to scour out any
stratus that manages to form and expect plenty of sunshine at the
coast again. Our days of sunshine may be numbered, however. High
resolution models, BUFKIT x-sections and statistical guidance
indicate a definite marine layer developing with coastal stratus
returning to the North Coast Sunday night/Monday. Brisk northerly
winds should limit the stratus for the Mendocino coast on Monday.

&&

Previous long-term discussion issued 502 AM PDT Sat Jun 22
2019...The ridge currently building aloft looks to shift towards
the south on Monday and be replaced by a large upper-level trough
approaching the PNW. This incoming trough should act to cool
temperatures early next week, as well as bring back clouds and
some moisture across the region. Simultaneously, the pressure
gradient along the coast looks to relax, delivering a much-needed
respite from these persistent coastal northerlies. There is still
some uncertainty regarding the return of marine layer stratus and
fog. Early indications are that there will be a deeper marine
layer and some increased cloudiness for coastal areas, if not
portions of the interior, starting Monday morning. Confidence is
high in much cooler temperatures for inland areas, actually
heading below late June averages, with highs in the 60s and 70s
for all but the warmest valleys from Tuesday through Thursday.
/AAD /TDJ

&&

.AVIATION...Strong N winds continue over the coastal waters today.
Some patchy stratus that was noted earlier this morning on Sat
images near the coast burned of by noon. Expect similar conditions
as last night with some increase in low level moisture bringing a
limited broken ifr cigs to the coastal sites late night. Nw to N
gusty winds will continue this afternoon and evening before
decoupling late evening. Winds around KCEC will likely stay up a bit
longer than KACV as the decoupling will take longer to develop
around headlands. VFR conditions are expected to continue at KUKI
with generally light winds. /MKN

&&

.MARINE...The pressure gradient between high pressure to the NW and
the inland thermal trough will begin to weaken over the next day or
so. The Gale over the outer waters and associated Hazardous Seas
over the inner waters will come to an end as the affects of the
reduced gradient take hold tonight. These conditions will be
replaced for a short time by small craft conditions as the wind and
associated seas continue to decrease through Monday ahead of an
approaching weak system. /MKN

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Hazardous Seas Warning until 4 AM PDT Sunday for PZZ450-455.
Gale Warning until 4 PM PDT Sunday for PZZ470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jun 22, 3:22 AM PDT, 23 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
322 AM PDT Sat Jun 22 2019

CAZ101>113-231030-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
322 AM PDT Sat Jun 22 2019

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.